# SDR 2018FA0000139

- Difficulty date: April 13, 2018
- Submitted: April 13, 2018
- Operation: General aviation
- Aircraft: N598A
- Make and model: Piper PA-28-181
- Aircraft serial: 2843767
- Aircraft time: 2,290 hours
- Engine: Lyc O360A4M
- Engine time: 2,290 hours
- Propeller: Snsnch 76EM8
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12427
- Part serial: 115119
- Condition: Cracked
- Location: Engine
- Part time: 2,290 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED ROUGH RUNNING ENGINE AND LOSS OF POWER ON TAKE. AFTER INSPECTION, FOUND THE NR 2 CYLINDER CRACKED ABOUT 75% AROUND BARREL.
